Disappointing CT Result

I received the CT result at the doctor’s office. Both mediastinum lymph nodes and couple nodules in lungs increased a few millimeters in size.

Since last year when I quit Kadcyla (T-DM1) due to side-effects and changed to Herceptin and Perjeta, cancer became active again, and though Taxol held cancer stable for 6 months, since January in this year cancer has been growing.

The blood work I took after the clinic showed sharp increases in both AST & ALT, the liver enzymes. (I am still waiting for the platelet count.) I guess my body was much more sensitive to the 2nd use of Kadcyla, but it was less effective to the cancer.

Some people who have been on Kadcyla facing the same problems of side-effects told me that they were continuing kadcyla by reducing the dose or expanding the cycle because it has been still effective. Listening to their stories, I was expecting to do the same, but it will no longer to be an option.

My oncologist seems not to know what to do with me. Then my last bet is Dr. Slamon, who invented Herceptin. The appointment with him is on 8/25. There will be still three weeks, but since there is no clear option and my body needs to recover from the side-effects, the oncologist decided to give me a break from chemo. Without it, I feel like my body is vulnerable; all the doors are open for the cancer to progress, but probably it is necessary and a good idea for whatever I will do next.

The grapefruit I regretted so much to eat, is now ok to eat again. I took out the juice, which I had frozen when the doctor had told me to avoid, from the freezer. I didn’t expect to be able to drink it so soon, but the cold sweet taste comforted my plunged heart.

2 thoughts on “Disappointing CT Result

  1. God will open another door Kathy. You have been so strong thru all this. Hear our prayer Oh Lord, Hear our prayers.

Leave a Reply

Your email address will not be published. Required fields are marked *